# SDR ZZDA2011546

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Defective
- Location: Main Battery
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER APU START-THE CABIN FILLED UP WITH SMELL OF ELECTRICAL SMOKE & THE PASSENGERS WERE DEPLANED-WITH THE RESULTANT / ""BATTERY CHARGER FAIL"" ALERT.  REMOVED & REPLACED BATTERY CHARGER PER B717 AMM 24-34-03 AND REPLACED ALL THREE BATTERIES PER B717 / AMM 24-34-01.  ALL RTS PASSED & CHECKS NORMAL.  ALSO APU STARTS NORMAL NO DEFECTS NOTED AT THIIS TIME.
